Header menu link for other important links

Decomposition matrices for spin characters of symmetric groups

A.O. Morris,
Published in Cambridge University Press
Volume: 108
Issue: 1-2
Pages: 145 - 164

Methods are developed for determining the decomposition matrices for the spin characters of the symmetric groups Sn for an odd prime p. Some general results are obtained which are non-trivial modifications of the corresponding results for ordinary characters. The methods are used to determine the decomposition matrices for 3 ≦ n ≦ ll, and p = 3 but with an interesting ambiguity in the case n = 9. The second author will deal separately with the cases p = 5, 7, 11.

About the journal
JournalData powered by TypesetProceedings of the Royal Society of Edinburgh Section A: Mathematics
PublisherData powered by TypesetCambridge University Press
Open AccessNo